# SDR DALA2017033002607

- Difficulty date: March 29, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N377DE
- Make and model: Boeing 737-800
- Aircraft serial: 39632
- Aircraft time: 7,603 hours, 5,818 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Condition: Bent
- Location: Bs 520-500i
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND  INTERCOSTAL WEB AT FLOOR LEVEL AFT BULKHEAD AT FWD CARGO BAY,  BS 520 TO 500I, RBL 5 BENT. MAINTENANCE REPLACED INTERCOSTAL WEB IAW SRM 51-10-02, ITEM 9, SRM 51-40-02, AND DWG 143A7902, REV A.
